# SDR SWAA2021062875609

- Difficulty date: May 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 887 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK BS887+16 RBL8 WL164 HAS CORROSION ; / [01] REMOVED CORROSION ON AFT CARGO BAY FLOOR TRACK B.S 887+16 RBL8 WL 164 MAX MATERIAL LOSS L=2.7 ;W=0.9 ; D=0.015 FOUND TO BE OF OUT LIMITS IAW SRM 53-00-53-1A-2 STEP 4A(2)(A) FIG 103 TOOL USED ID:ATS1672 S/N 65092939 DUE: 03/2022; [02] VERIFIED DAMAGE REMOVAL OUT OF LIMITS; [03] REMOVED ON AFT CARGO BAY FLOOR TRACK B.S 887 TO B.S 947 RBL 8 WL 164 IAW SRM 51-40-02; [04] FABRICATED ON AFT CARGO BAY FLOOR TRACK B.S 887 TO B.S 947 RBL 8 WL 164 FROM EXTRUSION BAC1509-100146#7050-T76511 LOT#1452457-1 IAW SRM 53-70-53-0L-2. LOCATED AND DRILLED IAW SRM 51-40-05 OK TREAT AND PRIMER; [05] VERIFIED FABRICATION OF ACB FLOOR TRACK BS 887 - B.S 947; RBL 8; WL 164 IAW SRM 53-70-53-0L-2. LOCATED AND DRILLED IAW SRM 51-40-05 OK TO TREAT AND PRIMER; [06] APPLIED CHEMICAL CONVERSION COATING AND PRIMED ACB FLOOR TRACK BS 887 - BS 947; RBL 8; WL 164 IAW SRM 51-20-01-0G-0 AND AMM 51-21-42-370-804 OK TO INSTALL; [07] VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING AND PRIMED ACB FLOOR TRACK BS 887 - BS 947; RBL 8; WL 164 IAW SRM 51-20-01-0G-0 AND AMM 51-21-42-370-804  OK TO INSTALL; [08] INSTALLED ACB FLOOR TRACK BS 887 - BS 947; RBL 8; WL 164 IAW SRM 51-40-02-0G-0 AND DWG#147A7500; [09] VERIFIED INSTALLATION OF ACB FLOOR TRACK BS 887 - BS 947; RBL 8; WL 164 IAW SRM 51-40-02-0G-0 AND DWG#147A7500; [10] VERIFIED CARD COMPLETE
